# SDR IXXA060135S

- Difficulty date: August 14, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 57630901
- Condition: Cracked
- Location: Zone 500
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LEFT WING INBOARD AILERON UPPER INBOARD HINGE FITTING CRACKED.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED HINGE FITTING.  RECEIVED NEW PART, LOCATED, DRILLED, DEBURRED, PRIMED, INSTALLED NEW FITTING AND NEW FASTENERS.  RIGGED AILERON IAW DC8 MM 27-11-1, 20-16-0, 27-11-2, 27-10-0, DC8 SRM 51-1-20D, 51-3-0, AND 51-1-21A
